# SDR CALA9601726

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN LT MLG WHEEL WELL UPPER PRESSURE WEB AT LT FORWARD CORNER JUST AFT OF STA 664.  LENGTH OF CRACK NOT IDENTIFIED.  THE WEB WAS REMOVED AND A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, AND 53-10-2, FIGURE 3.
